MAUDE Adverse Event Report: HOLOGIC, INC OMNI HYSTEROSCOPY STANDARD SET; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC OMNI HYSTEROSCOPY STANDARD SET; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 60-250-1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the reusable device at the time of this report a follow up report will follow with the information.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported during a myosure procedure on (b)(6) 2025, resulted in a perforation.The patient was a 61-year-old female.The patient presented with a thickened cystic endometrium and was scheduled for a hysteroscopy with dilation and curettage and possible polypectomy.A vaginoscopic approach with hydro dilation was performed using a standard diagnostic hysteroscope, fluid bag, arthroscope giving set.Fluid bag in a pressure bag 1l saline was used with arthroscope giving set.A polyp was identified and the omniscope with myosure was introduced under direct visualization.Initially, the polyp was briefly visualized but then the views become unclear.The physician attempted activation of the myosure device to improve visualization, but the view did not improve.Poor visualization followed by appearance of yellow tissue raised concern for uterine perforation.The procedure was converted to laparoscopy for further assessment.Intraoperatively, the perforation site was identified and over-sewn with 2/0 monocryl.The polyp was resected with excellent visualization.A repeat laparoscopy confirmed hemostasis.The uterine perforation was 5.5 mm.The patient was monitored overnight, remained stable and was discharged the next day.No device anomalies were identified.No sounding was performed.No ablation was conducted during the procedure.No other information is available.
 
Additional Manufacturer Narrative
Additional information received: unique device identifier (udi) is (b)(4).A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.Device will not be returning.
 
Additional Manufacturer Narrative
The correct date of this report is november 13, 2025.

Brand Name
OMNI HYSTEROSCOPY STANDARD SET
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key23542364
Report Number1222780-2025-00570
Device Sequence Number9683171
Product Code HIH
UDI-Device Identifier15420045510258
UDI-Public(01)15420045510258
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K182006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60-250-1
Device Catalogue Number60-250-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by ManufacturerNot provided
11/19/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date11/13/2025
11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown